Research Repository

Some inequalities in inner product spaces related to the generalized triangle inequality

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2011) Some inequalities in inner product spaces related to the generalized triangle inequality. Applied Mathematics and Computation, 217 (18). pp. 7462-7468. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.

Abstract

In this paper we obtain some inequalities related to the generalized triangle and quadratic triangle inequalities for vectors in inner product spaces. Some results that employ the Ostrowski discrete inequality for vectors in normed linear spaces are also obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID22961, triangle inequality, inner product spaces, normed spaces, Ostrowski inequality
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 23 Jul 2012 04:01
Last Modified: 12 Mar 2015 03:43
URI: http://vuir.vu.edu.au/id/eprint/8896
DOI: https://doi.org/10.1016/j.amc.2011.02.046
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar